Melissa Meinert

Doctoral student, working with Dr. Michael Hinz.

Stay in Seoul (from 02.03.18 to 25.08.18)


Office: V4-111
Phone: +49-(0)521-106-4766
E-mail: mmeinert(at)

Research Interests

Nonlinear and quasilinear partial differential equations on metric measure spaces

Attendance at conferences and workshops

Preprints & Publications

  • M. Hinz, M. Meinert, 'Approximation of partial differential equations on compact resistance spaces', preprint (2020), arXiv:2007.02765.
  • M. Hinz, M. Meinert, 'On the viscous Burgers equation on metric graphs and fractals', J. Fractal Geom. 7 (2020), 137-182. doi: 10.4171/JFG/87, arXiv:1712.05472.
  • M. Hinz, D. Koch, M. Meinert, 'Sobolev spaces and calculus of variations on fractals', in: 'Analysis, Probability and Mathematical Physics on Fractals', World Scientific, 2020, arXiv:1805.04456.

Doctoral thesis

  • M. Meinert, 'Partial differential equations on fractals. Existence, Uniqueness and Approximation results', Universität Bielefeld, Bielefeld (2020).

Page Tools